MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Catalog Number 21-2120-0102-78
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The reported complaint was confirmed no cassete attached alarm was duplicated during dso testing.Visual and functional testing was performed.Upon further investigation, it was found that the downstream occlusion (dso) dso being non-reactive and found cassette not attached alarm after attaching the cassette.Review of event log found no relevant information.Review of service history found no service within the last 12 months.Probable cause is dso sensor.
 
Event or Problem Description
The device evolution identified damaged downstream occlusion sensor.There was no patient involvement.

Brand Name
CADD SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23569325
Report Number3012307300-2025-12489
Device Sequence Number15933760
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)220517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown